# SDR DLM88101149

- Difficulty date: May 8, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 49,406 hours, 36,403 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3, FOUND FWD CARGO COMPT DOOR JAMB LOWER JAMB CORROSION BETWEEN PAN AND SKIN CAUSED PAN TO CRACK. REMOVED THRESHOLD WEB AND CUT OUT SECTION OF DOOR JAMB WEB PAN AT STA 370-STA 427 IAW SRM 53-05D, 51-30-5, FAB -5, -7, -6 & -8 SPLICES FROM 2024T4 .040.  RECEIVED NEW PAN.  LOCATED, DRILLED, DEBURRED ALL PARTS IAW SRM 51-10-4. INSTALLED SPLICES, PAN, WEB IAW SRM 51-30-5, 51-30-2 & 53-05D, FIG 804D.
